MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381123
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the needle pierced the catheter."it was reported that during peripheral iv cannulation with the angiocath, flashback was obtained confirming venous access.Upon partial withdrawal of the needle and advancement of the catheter into the vein, the need tip appeared distorted (see image attached), with separation at the distal needle tip." response received on: 5/7/2026 was patient or user harmed? if yes, please explain.The patients were not harmed; however, they experienced pain during iv catheter insertion and throughout the time the catheter remained in the vein.It is stated that "similar occurrences have been noticed on multiple occasions with different nurses" - have these past events been reported to bd (if so, could you reference any record numbers).If these events have not been reported, could you provide any additional details for these events? all events were reported together in a single communication, although they likely involved different nurses at different times.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25175332
Report Number9610048-2026-00070
Device Sequence Number16093804
Product Code FOZ
UDI-Device Identifier00382903811236
UDI-Public(01)00382903811236(11)240417(17)290331(10)4079619
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381123
Device Lot Number4079619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown